Volume 23, Number 3, July-September 2017
|Page(s)||827 - 850|
|Published online||10 April 2017|
Generalized Li−Yau estimates and Huisken’s monotonicity formula
Room 216, Lady Shaw Building, The Chinese University of Hong Kong, Shatin, Hong Kong, P.R. China.
Received: 20 August 2015
Accepted: 25 March 2016
We prove a generalization of the Li−Yau estimate for a broad class of second order linear parabolic equations. As a consequence, we obtain a new Cheeger−Yau inequality and a new Harnack inequality for these equations. We also prove a Hamilton−Li−Yau estimate, which is a matrix version of the Li−Yau estimate, for these equations. This results in a generalization of Huisken’s monotonicity formula for a family of evolving hypersurfaces. Finally, we also show that all these generalizations are sharp in the sense that the inequalities become equality for a family of fundamental solutions, which however different from the Gaussian heat kernels on which the equality was achieved in the classical case.
Mathematics Subject Classification: 58J35
Key words: Differential Harnack inequality / monotonicity formula
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.